Medical Questions > Conditions and Diseases > Neurological Disorders Forum

keppra and dilantin and suffering from massive weight loss

Must Read
How can you tell if a headache is serious, or not? What types of headaches are there? Get started learning the facts about headache here....
Do you know when to seek help for headache symptoms? Learn more about symptoms of the four different types of headaches...and when to go to a doctor here....
Headaches can be caused by various medical conditions. Learn which tests doctors use to diagnose problem headaches...and who you should see to start diagnosis....
User Profile
currently taking keppra and dilantin and suffering from massive weight loss with no appettie at all. Please help this is making very deppressed. Thank You


Did you find this post helpful?
|

User Profile
replied April 14th, 2012
Neurological Disorders Answer A33921
Hi,
Welcome to ehealthforum,
Weight loss can occur while being on Dilantin (though not a widely reported side effect). You should consider discussing your symptoms with your treating doctor and go ahead with further evaluation to rule out any other cause for the weight loss. If indicated, you can be put on alternate medication after taking you off the Dilantin. Maintain diet rich in proteins. Consider being in regular monitoring and follow-up with your treating doctor and report any new/abnormal symptoms immediately. Drink plenty of water. Take adequate rest.
Take care.


|
Did you find this post helpful?
This question has been answered by the doctor. This topic is now open for public discussion, however no comments below this point will be answered by a doctor.
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Neurological Disorders , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.